| Catalog Number |
26315 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
Event or Problem Description
It was reported that a patient experienced a dental implant loss.Implant was placed in the 22 site after failure of a previous nobel implant placed in 2009.The implant was placed with a 2 stage approach.At second stage surgery the 22 implant was noted to have soft tissue at the implant surface interface and the implant was removed when removing the healing abutment with a finger driver.